Virginia, 2019

Winter Storm and Winter Weather in Virginia, February 20, 2019

February 20, 2019 · NWS LWX · 28 events in 28 counties and zones

Surface high pressure was in place over the northeastern United States during the overnight hours of February 19th. At the same time, low pressure was tracking northeastward from the south central US.

Where it happened

Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

Surface high pressure was in place over the northeastern United States during the overnight hours of February 19th. At the same time, low pressure was tracking northeastward from the south central US. Strong warm air advection and associated frontogenetical forcing led to a period of moderate to heavy snow that spread northeastward across central and northern Virginia, especially along and north of Interstate 66. As warmer air continued to move in aloft, precipitation then transitioned over to sleet and then freezing rain during the afternoon hours. By later that evening, the primary low was moving through the Great Lakes region as a secondary low moved along the Mid-Atlantic coastline. Eventually enough warm air moved into the region, changing all precipitation over to rain during the overnight hours on the 20th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 19, 8:57 PM EST, 6 hours 3 minutes earlier.

Area forecast discussion, Feb 19, 8:57 PM EST, 6 hours 3 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
857 PM EST Tue Feb 19 2019

.SYNOPSIS...
High pressure will build over the region through tonight. Low
pressure will track from the Mississippi valley into the Great
Lakes Wednesday through Wednesday night. Coastal low pressure
will develop along the Mid-Atlantic Coast Wednesday night before
moving off to our northeast Thursday. High pressure will return
Thursday night and Friday before another low pressure impacts
the area early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Leading edge of precipitation is moving northward into southern
Virginia as of mid-evening, and should arrive just prior to
midnight across central Virginia.

Precipitation will then move towards the remainder of the area
from southwest to northeast overnight. A strong area of
frontogenetical forcing will move across the area, and a band of
moderate to heavy snow is expected across the area Wednesday
morning. Localized rates of 1"+ per hour are possible in this
band. Latest guidance and trends suggest the strongest lift in
the dendritic snow growth zone will setup over eastern West
Virginia, the northern Shenandoah Valley into west-central
Maryland Wednesday morning, where 2" per hour snowfall rates are
possible.

At any given location, a 4-6 hour period of snow is
expected before the strong warm air advection pulls in a warm
nose aloft causing snow to mix with and change over to sleet
during the mid to late morning hours Wednesday for most
locations, and early afternoon across northeastern Maryland. An
extended period of sleet then appears likely for a good portion
of the area before warming continues, changing precipitation to
freezing rain and then rain. Freezing rain will persist the
longest for portions of eastern WV, western MD, and northwestern
VA near/west of the Blue Ridge.

Of note, even an hour sooner (or later) in changeover from snow
to ice could result in notably lower (or higher) snowfall
amounts, given the moderately heavy rates expected.

Snow and sleet totals from 3-6" appear most probable for
locations along/west of I-95, with some areas in excess of 6"
near/west of the Blue Ridge and northern MD. 2-4" of snow/sleet
likely for areas south/east of I-95. This will then be followed
by a light glaze of ice accrual along/east of I-95 with a tenth
to two-tenths west of the I-95 corridor. Some locations may see
up to three-tenths in the favored locations west of the Blue
Ridge. The combined impact of the snow, sleet and freezing rain
will create very hazardous travel conditions, and could result
in downed trees and isolated power outages even in the absence
of strong winds (northeast 10-15 mph, with a few gusts to around
20 mph).

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Temperatures will continue to gradually warm Wednesday night
with precipitation gradually changing over to plain rain. The
favored locations west of the Blue Ridge may remain below
freezing until the early morning hours on Thursday.

Westerly flow and drying conditions will take place on Thursday
with rain ending in the morning. Highs will reach the upper 40s
to upper 50s. Lows Thursday night in the 30s.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
High pressure located over our region on Friday will begin to
retreat to our north as a low pressure system to our west moves over
the Great Lakes region. A warm front associated with the surface low
over the Great Lakes region will move northward into our region from
Carolinas. The front will start to impact our region by late Friday
night and into early Saturday. Precipitation due to overruning of
the warm front is forecast to affect our area late Friday. Areas
over northwestern Maryland will have the potential to experience a
brief period of wintry precipitation as temperatures will hover near
freezing at the surface. Rain is mainly expected for most of the
area as the warm front moves through on Saturday.

The warm front is forecast to move to our north by Sunday morning
and stall over Pennsylvania. This will place our region in the warm
sector leading to rising temperatures through Sunday. Showers will
be possible through Sunday afternoon as warmer and more moist air is
transported into our region. Temperatures could reach up into
the 60s during the day. There is some agreement that energy
from the surface low over the Great Lakes may transfer along the
warm front and form a secondary low along the eastern sea board
near New Jersey and New York. This could act as additional
focus for more showers to form in our region. The cold front
associated with the low pressure system moving to our northwest
will move through our region sometime Sunday afternoon bringing
more widespread rain.

Behind the frontal passage Sunday evening, winds will become
westerly with upslope induced showers possible along the the
Allegheny Highlands and the Appalachian spine. High pressure is
forecast to build into our region from the midwest through Tuesday
morning. Temperatures will trend back downward behind the frontal
passage.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
Snow expected late tonight into Wednesday morning, mixing with
and changing to sleet/freezing rain by late morning Wednesday
and eventually to plain rain Wednesday evening. Expect IFR or
lower ceilings/visibilities, near CHO just after midnight, then
MRB/IAD/DCA around 10Z and BWI/MTN around 12Z, with the lowest
visibilities in snow Wednesday morning (possibly as low as 1/4
mile), and the lowest ceilings Wednesday evening and night.
Conditions improve Thursday.

On Friday, skies clear some with light winds out of the north. VFR
conditions are expected.

Saturday, showers will move into the region from the south. Skies
will become overcast with winds becoming southerly. SubVFR
conditions are possible.

&&

.MARINE...
Winds will remain light tonight as surface high pressure noses
southward over the waters. Some increase in easterly flow is
expected on Wednesday and winds may approach SCA criteria, most
likely over the central Chesapeake Bay so have issued an
advisory for these areas.

Sub-SCA winds then expected Thursday and Thursday night.
For Friday, winds will remain light out of the north, turning
southerly later Saturday. No Small Craft Advisories expected at
this time.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Winter Storm Warning from 1 AM to 7 PM EST Wednesday for
     DCZ001.
MD...Winter Storm Warning from 1 AM to 7 PM EST Wednesday for
     MDZ013-503>506.
     Winter Storm Warning from 1 AM Wednesday to 1 AM EST Thursday
     for MDZ003-004-501-502.
     Winter Storm Warning from 4 AM to 7 PM EST Wednesday for
     MDZ005-006-011-014-507-508.
     Winter Weather Advisory from 1 AM to 4 PM EST Wednesday for
     MDZ016>018.
VA...Winter Storm Warning until 10 PM EST Wednesday for VAZ025-026-
     036>038-503-504-507-508.
     Winter Storm Warning from 1 AM to 7 PM EST Wednesday for
     VAZ039-050>054-502-506.
     Winter Storm Warning from 1 AM Wednesday to 1 AM EST Thursday
     for VAZ027>031-040-501-505.
     Winter Weather Advisory from 1 AM to 4 PM EST Wednesday for
     VAZ055>057.
WV...Winter Storm Warning until 10 PM EST Wednesday for WVZ505-506.
     Winter Storm Warning from 1 AM Wednesday to 1 AM EST Thursday
     for WVZ050>053-055-501>504.
MARINE...Small Craft Advisory from noon to 6 PM EST Wednesday for
     ANZ531>533-539>542.
     Small Craft Advisory from 10 AM to 10 PM EST Wednesday for
     ANZ534-537-543.

&&

SYNOPSIS...MM
NEAR TERM...MM/DHOF
SHORT TERM...MM
LONG TERM...JMG
AVIATION...MM/DHOF/JMG
MARINE...MM/DHOF/JMG
Hazardous weather outlook, Feb 19, 8:42 PM EST, 6 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
842 PM EST Tue Feb 19 2019

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-210145-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
842 PM EST Tue Feb 19 2019

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Tonight

A Winter Storm Warning is in effect for much of the area beginning
at 1 AM tonight.

A Winter Weather Advisory is in effect for Spotsylvania and
Stafford Counties in Virginia and southern Maryland beginning at 1
AM tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Winter Storm Warnings and Winter Weather Advisories continue
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to reports significant wintry weather via
normal operating procedures.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-210145-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
842 PM EST Tue Feb 19 2019

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Tonight

A Winter Storm Warning is in effect for all areas beginning late
this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Winter Storm Warning continues for all areas into Wednesday
night.

Additional rain and snowmelt may lead to flooding of rivers and
creeks Saturday night into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to reports significant wintry weather via
normal operating procedures.

DHOF

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

17 winter weather, 11 winter storm. Local standard time, as filed.

Winter Weather, Southern Fauquier

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Southern Fauquier forecast zone
Reported by
Trained Spotter
Coordinates
38.739, -77.809 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 3 inches were observed across southern Fauquier County, with 2.9 inches reported near Opal. A few hundredths to up to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Culpeper

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Culpeper forecast zone
Reported by
Trained Spotter
Coordinates
38.486, -77.956 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 3 inches were observed across Culpeper County. A few hundredths to up to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Orange

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Orange forecast zone
Reported by
Trained Spotter
Coordinates
38.246, -78.013 (the zone’s center; the record gives no point)

Snowfall amounts of 1 to 2 inches were observed across Orange County. A tenth to two tenths of an inch of ice accumulation was also reported.

Winter Weather, Madison

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Madison forecast zone
Reported by
Trained Spotter
Coordinates
38.414, -78.279 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 3 inches were observed across Madison County. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Greene

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Greene forecast zone
Reported by
Trained Spotter
Coordinates
38.298, -78.467 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 3 inches were observed across Greene County. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Albemarle

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Albemarle forecast zone
Reported by
Trained Spotter
Coordinates
38.029, -78.477 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 3 inches were observed across Albemarle County. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Nelson

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Nelson forecast zone
Reported by
Trained Spotter
Coordinates
37.787, -78.887 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 5 inches were observed across Nelson County, with 5.0 inches reported near Nellysford. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Central Virginia Blue Ridge

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Central Virginia Blue Ridge forecast zone
Reported by
Trained Spotter
Coordinates
37.879, -79.034 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 5 inches were observed across the Central Virginia Blue Ridge. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Page

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Page forecast zone
Reported by
Trained Spotter
Coordinates
38.620, -78.484 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 4 inches were observed across Page County, with 3.8 inches reported in Honeyville. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Rockingham

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Rockingham forecast zone
Reported by
Trained Spotter
Coordinates
38.481, -78.872 (the zone’s center; the record gives no point)

Snowfall amounts of 3 to 5 inches were observed across Rockingham County, with a local maximum of 5.5 inches reported in Criders. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Augusta

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Augusta forecast zone
Reported by
Trained Spotter
Coordinates
38.109, -78.974 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 4 inches were observed across Augusta County, with 3.0 inches measured in Greenville. A few hundredths of an inch of ice accumulation was also reported.

Winter Weather, Western Highland

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Western Highland forecast zone
Reported by
Trained Spotter
Coordinates
38.362, -79.568 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 4 inches were observed across western Highland County. A few hundredths of an inch of ice accumulation was also reported.

Winter Weather, Eastern Highland

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Eastern Highland forecast zone
Reported by
Trained Spotter
Coordinates
38.362, -79.568 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 4 inches were observed across eastern Highland County, with 3.0 inches reported near Monterey. A few hundredths of an inch of ice accumulation was also reported.

Winter Storm, Shenandoah

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Shenandoah forecast zone
Reported by
Trained Spotter
Coordinates
38.858, -78.571 (the zone’s center; the record gives no point)

Snowfall amounts of 6 to 7 inches were observed across Shenandoah County, with 7.0 inches reported near Mount Clifton. A few hundredths to up to a tenth of an inch of ice accumulation was also reported.

Winter Storm, Warren

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Warren forecast zone
Reported by
Trained Spotter
Coordinates
38.909, -78.207 (the zone’s center; the record gives no point)

Snowfall amounts of 4 to 6 inches were observed across Warren County, with 4.2 inches reported near Karo. A few hundredths to up to a tenth of an inch of ice accumulation was also reported.

Winter Storm, Rappahannock

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Rappahannock forecast zone
Reported by
Trained Spotter
Coordinates
38.685, -78.159 (the zone’s center; the record gives no point)

Snowfall amounts of 4 to 5 inches were observed across Rappahannock County. A few hundredths of an inch of ice accumulation was also reported.

Winter Storm, Northern Virginia Blue Ridge

When
February 20, 3:00 AM EST to 11:59 PM EST
Where
Northern Virginia Blue Ridge forecast zone
Reported by
Trained Spotter
Coordinates
38.573, -78.412 (the zone’s center; the record gives no point)

Snowfall amounts of 4 to 6 inches were observed across the Northern Virginia Blue Ridge. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Stafford

When
February 20, 5:00 AM EST to 1:00 PM EST
Where
Stafford forecast zone
Reported by
Trained Spotter
Coordinates
38.421, -77.457 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 3 inches were observed across Stafford County, with 2.9 inches reported near Ramoth. A few hundredths to up to a tenth of an inch of ice accumulation was also reported.

Winter Weather, Spotsylvania

When
February 20, 5:00 AM EST to 1:00 PM EST
Where
Spotsylvania forecast zone
Reported by
Trained Spotter
Coordinates
38.244, -77.558 (the zone’s center; the record gives no point)

Snowfall amounts of 1 to 2 inches were observed across Spotsylvania County. A few hundredths of an inch of ice accumulation was also reported.

Winter Weather, King George

When
February 20, 5:00 AM EST to 1:00 PM EST
Where
King George forecast zone
Reported by
Trained Spotter
Coordinates
38.274, -77.156 (the zone’s center; the record gives no point)

Snowfall amounts of 1 to 1.5 inches were observed across King George County.

Winter Storm, Frederick

When
February 20, 5:00 AM EST to 11:59 PM EST
Where
Frederick forecast zone
Reported by
Trained Spotter
Coordinates
39.195, -78.213 (the zone’s center; the record gives no point)

Snowfall amounts of 6 to 8 inches were observed across Frederick County, with 8.0 inches reported near Winchester. Up to a tenth of an inch of ice accumulation was also reported.

Winter Storm, Clarke

When
February 20, 5:00 AM EST to 11:59 PM EST
Where
Clarke forecast zone
Reported by
Trained Spotter
Coordinates
39.112, -77.997 (the zone’s center; the record gives no point)

Snowfall amounts of 5 to 7 inches were observed across Clarke County, with 6.5 inches reported near Boyce. Up to a tenth of an inch of ice accumulation was also reported.

Winter Storm, Northern Fauquier

When
February 20, 5:00 AM EST to 11:59 PM EST
Where
Northern Fauquier forecast zone
Reported by
Trained Spotter
Coordinates
38.739, -77.809 (the zone’s center; the record gives no point)

Snowfall amounts of 4 to 5 inches were observed across northern Fauquier County. A few hundredths to a tenth of an inch of ice accumulation was also reported.

Winter Storm, Prince William

When
February 20, 5:00 AM EST to 11:59 PM EST
Where
Prince William forecast zone
Reported by
Trained Spotter

Snowfall amounts of 3 to 5 inches were observed across Prince William County, with 4.7 inches measured near Woolsey. A few hundredths of an inch of ice accumulation was also reported.

Winter Storm, Eastern Loudoun

When
February 20, 5:00 AM EST to 11:59 PM EST
Where
Eastern Loudoun forecast zone
Reported by
Trained Spotter
Coordinates
39.091, -77.636 (the zone’s center; the record gives no point)

Snowfall amounts of 4 to 5 inches were observed across eastern Loudoun County, with 5.0 inches measured near Leesburg. Ice accumulation of a few hundredths of an inch was also reported.

Winter Storm, Western Loudoun

When
February 20, 5:00 AM EST to 11:59 PM EST
Where
Western Loudoun forecast zone
Reported by
Trained Spotter
Coordinates
39.091, -77.636 (the zone’s center; the record gives no point)

Snowfall amounts of 4 to 6 inches were observed across western Loudoun County, with a maximum of 6.2 inches reported near Lovettsville. Ice accumulation of a few hundredths to one tenth of an inch was also reported.

Winter Storm, Fairfax

When
February 20, 5:00 AM EST to 11:59 PM EST
Where
Fairfax forecast zone
Reported by
Trained Spotter
Coordinates
38.841, -77.291 (the zone’s center; the record gives no point)

Snowfall amounts of 3 to 5 inches were observed across Fairfax County, with 4.9 inches reported near Reston. Ice accumulation of a few hundredths of an inch was also reported.

Winter Weather, Arlington

When
February 20, 6:00 AM EST to 11:59 PM EST
Where
Arlington forecast zone
Reported by
Trained Spotter
Coordinates
38.855, -77.106 (the zone’s center; the record gives no point)

Snowfall amounts of 2 to 4 inches were observed across Arlington County, with 3.9 inches reported near Ballston. A few hundredths of an inch of ice accumulation was also reported.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2019Every state in 2019This day in weather historyWarnings in Virginia, February 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 803458, 803459, 803460, 803461, 803462, 803463, 803464, 803465, 803466, 803467, 803468, 803469, 803470, 803473, 803474, 803475, 803476, 803455, 803456, 803457, 803471, 803472, 803477, 803478, 803479, 803480, 803481, 803454.